MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 6 18MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 6 18MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Catalog Number 151650618
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 01/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
The patient was revised to address tka due to infection and loosening of the unknown component at the cement to implant interface.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
This product was reported in error.No patient death, serious injury or evidence of reportable product malfunction occurred.Depuy considers the investigation closed at this time.Should any additional information be received to change the outcome of the performed investigation, the complaint will be re-opened.

Brand Name
ATTUNE PS RP INSRT SZ 6 18MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key8260509
Report Number1818910-2019-81396
Device Sequence Number16658309
Product Code NJL
UDI-Device Identifier10603295052647
UDI-Public10603295052647
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number151650618
Device Lot Number7812917
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/27/2018
Supplement Date Received by Manufacturer01/24/2019
02/14/2019
Initial Report FDA Received Date01/18/2019
Supplement Report FDA Received Date01/31/2019
02/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR